# SDR GUUA07270209

- Difficulty date: July 17, 2002
- Submitted: July 27, 2002
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 12,379 hours, 14,651 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: STD97912
- Condition: Dirty
- Part time: 12,379 hours, 14,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER DISENGAGES BOTH LEFT AND RIGHT, IN FLIGHTCLEANED CAPTAINS YOKE DISCONNECT SWITCH
